Each drug has its own side effects. They are often not very serious for our health. But there are medicines, the consumption of which leads to weight gain. Then the diet and hours spent in the gym will not make much sense. Find out which medications can cause weight gain and delay.
SSRI antidepressants have been shown to increase patient weight. These drugs improve mood and increase appetite. What to do. Talk with your doctor about switching to such medicines without side effects.
Oral contraceptives often cause weight gain. The dose of progesterone contained in the tablet causes us increased appetite. What to do. Try different tablets.
Beta blockers are a group of drugs used to treat heart failure, migraines and headaches. On average, people who take this type of medication gain weight by 2-3 kg. The problem is that they slow down the metabolism. What to do. Consult your doctor if you can reduce weight gain. Lead a more active lifestyle, just sleep and eat right. This will maintain the metabolic processes at the proper level.
Side effects of taking steroids include insomnia, increased appetite, and water retention. All of these factors make you gain weight. As many as 75% of people taking steroids increase their body weight. What to do. Ask your doctor to reduce the dose if possible. When taking medication, follow a simple rule: avoid sitting in front of the screen for several hours before going to bed to avoid insomnia.
Antihistamines are used for allergies and allergic reactions. Think twice before taking them. These drugs cause weight gain, especially in women. The reason is that these drugs block the production of histamine and thereby aggravate hunger. What to do. Try alternative methods of dealing with allergies, such as flushing the nose with saline. There are also traditional allergy control recipes that can successfully replace antihistamines.